# SDR IPXA2016072806418

- Difficulty date: July 23, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 80,293 hours, 16,429 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101567
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: P, 1 ENGINE NOSE INLET COWL L/E HAS EROSION DAMAGE OTBD SIDE.  R & R NR 1 ENGINE NOSE INLET COWL IAW AMM 71-11-01-400-801,  OP'S CHECK OF ANTI-ICE SYS IS GOOD IAW 30-82-00-700-801.
